Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Sturmian theorems and positive resolvents


Author: Kurt Kreith
Journal: Trans. Amer. Math. Soc. 139 (1969), 319-327
MSC: Primary 35.11
DOI: https://doi.org/10.1090/S0002-9947-1969-0239246-1
Erratum: Trans. Amer. Math. Soc. 146 (1969), 549.
MathSciNet review: 0239246
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Hartman and A. Wintner, On a comparison theorem for self-adjoint equations of elliptic type, Proc. Amer. Math. Soc. 6 (1955), 862-865. MR 0074668 (17:627b)
  • [2] K. Kreith, A new proof of a comparison theorem for elliptic equations, Proc. Amer. Math. Soc. 14 (1963), 33-35. MR 0149067 (26:6563)
  • [3] C. Clark and C. A. Swanson, Comparison theorems for elliptic differential equations, Proc. Amer. Math. Soc. 16 (1965), 886-890. MR 0180753 (31:4983)
  • [4] K. Kreith, A strong comparison theorem for selfadjoint elliptic equations, Proc. Amer. Math. Soc. 19 (1968), 989-990. MR 0227594 (37:3178)
  • [5] M. H. Protter, A comparison theorem for elliptic equations, Proc. Amer. Math. Soc. 10 (1959), 296-299. MR 0107076 (21:5803)
  • [6] C. A. Swanson, A comparison theorem for elliptic differential equations, Proc. Amer. Math. Soc. 17 (1966), 611-616. MR 0201781 (34:1663)
  • [7] C. A. Swanson, Comparison theorems for elliptic equations on unbounded domains, Trans. Amer. Math. Soc. 126 (1967), 278-285. MR 0203211 (34:3064)
  • [8] M. A. Krasnosel'skiĭ, Positive solutions of operator equations, Noordhoff, Groningen, 1964. MR 0181881 (31:6107)
  • [9] R. Courant, Über die Eigenwerte bei den Differentialgleichungen der mathematischen Physik, Math. Z. 7 (1920), 1-57. MR 1544417
  • [10] S. Bergman and M. Schiffer, Kernel functions and elliptic differential equations in mathematical physics, Academic Press, New York, 1953. MR 0054140 (14:876d)
  • [11] M. A. Krasnosel'skiĭ and P. E. Sobolevskiĭ, On the non-negative characteristic function of a first boundary value problem for an elliptic equation, Uspehi Mat. Nauk 16 (1961).
  • [12] E. Hopf, A remark on linear elliptic differential equations of second order, Proc. Amer. Math. Soc. 3 (1952), 791-793. MR 0050126 (14:280b)
  • [13] K. Kreith, A remark on a comparison theorem of Swanson, Proc. Amer. Math. Soc. 20 (1969), 549-550. MR 0236503 (38:4798)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35.11

Retrieve articles in all journals with MSC: 35.11


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0239246-1
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society